Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain at back of head, Late night sleeps, works in call center. Measures to improve?

I keep getting a mild pain at the back of my head on the left side.It's in frequent and usually lasts for a few seconds/minutes. I've had this on and off a while now and I am starting to become a little bit concerned. I work in a call centre and spend 8 hours a day looking at a computer screen and when I'm home I tend to watch television or go on my computer for a few hours at a time. I also tend to go to bed late and wake up early alot. Should I be concerned?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
The pain in neck is due to muscle sprain. Try to change the work position don't sit at the same position. For pain you can take analgesics with muscle relaxant. But unless you change the routine work schedule, pain will be redcurrant. Try to sleep early after the work.
Thank you
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor